# SDR DXTA2024090520419

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000093
- Aircraft time: 1,481 hours, 922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008975
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY NOT HOLDING A CHARGE. ANYTIME AIRCRAFT IS SHUT DOWN MORE THAN 90 MINUTES ALL EMERG LIGHTS WILL NOT ILLUMINATE UNTIL CHARGING BATTERIES FOR 30 MINUTES PER QRH 25X. CORRECTIVE ACTION: REMOVED AND REPLACED #1 EMERGENCY BATTERY IAW CE-700 MM 33-50-00. OPS CHECK GOOD.
